# SDR CALA2011101400663

- Difficulty date: October 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 44,527 hours, 23,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THEN GOT FULL FIRE WARNING LIGHT& BELLS RAN QRH DISCHARGED BOTTLES. FLT ATTENTANT CALLED UP, REPORTED SMELLED SMOKE, CALLED FOR FIREMEN AND WHEN THEY OPENED CARGO DOOR THEY SMELLED SMOKE.  PERFORMED CONDITIONAL INSPECTION FOR SMOKE/ODOR IN CABIN/FLIGHT DECK IAW AMM 05-51-95-200-801C1, NO DEFECTS NOTED.  ALSO SEE NON- ROUTINES 4482386, 4482383, 4482385 FOR CORRECTIVE ACTION.
